zbMATH — the first resource for mathematics

Pseudo-Riemannian weakly symmetric manifolds of low dimension. (English) Zbl 07088818
Summary: We give a classification of pseudo-Riemannian weakly symmetric manifolds in dimensions 2 and 3, based on the algebraic approach of such spaces through the notion of a pseudo-Riemannian weakly symmetric Lie algebra. We also study the general symmetry of reductive 3-dimensional pseudo-Riemannian weakly symmetric spaces and particularly prove that a 3-dimensional reductive 2-fold symmetric pseudo-Riemannian manifold must be globally symmetric.
53C30 Differential geometry of homogeneous manifolds
22E46 Semisimple Lie groups and their representations
Full Text: DOI
[1] Berndt, J.; Vanhecke, L., Geometry of weakly symmetric spaces, J. Math. Soc. Japan 48 (1996), 745-760
[2] Chen, Z.; Wolf, J. A., Pseudo-Riemannian weakly symmetric manifolds, Ann. Global Anal. Geom. 41 (2012), 381-390
[3] Barco, V. del; Ovando, G. P., Isometric actions on pseudo-Riemannian nilmanifolds, Ann. Global Anal. Geom. 45 (2014), 95-110
[4] Deng, S., An algebraic approach to weakly symmetric Finsler spaces, Can. J. Math. 62 (2010), 52-73
[5] Deng, S., On the symmetry of Riemannian manifolds, J. Reine Angew. Math. 680 (2013), 235-256
[6] Helgason, S., Differential Geometry, Lie Groups, and Symmetric Spaces, Pure and Applied Mathematics 80, Academic Press, New York (1978)
[7] Kobayashi, S.; Nomizu, K., Foundations of Differential Geometry. Vol. I, Interscience Publishers, John Wiley & Sons, New York (1963)
[8] Selberg, A., Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc., New Ser. 20 (1956), 47-87
[9] Wang, H.-C., Two-point homogeneous spaces, Ann. Math. 55 (1952), 177-191
[10] Wolf, J. A., Harmonic Analysis on Commutative Spaces, Mathematical Surveys and Monographs 142, American Mathematical Society, Providence (2007)
[11] Yakimova, O. S., Weakly symmetric Riemannian manifolds with a reductive isometry group, Sb. Math. 195 (2004), 599-614 English. Russian original translation from Mat. Sb. 195 2004 143-160
[12] Ziller, W., Weakly symmetric spaces, Topics in Geometry. In Memory of Joseph D’Atri Progr. Nonlinear Differ. Equ. Appl. 20, Birkhäuser, Boston Gindikin, S. et al. (1996), 355-368
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.